# SDR WTAA960009

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - TAKEOFF ABORTED WITHOUT INCIDENT.  FLAP ASYMMETRY AND FAULT REPORTED DURING TAKEOFF ROLL.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
